A survey of the side effects of midecamycin acetate (Miocamycin) dry syrup after marketing.

@article{Mayama1990ASO,
  title={A survey of the side effects of midecamycin acetate (Miocamycin) dry syrup after marketing.},
  author={Takehiko Mayama and Kunitaka Maruyama and Takahide Nakazawa and Minoru Iida},
  journal={International journal of clinical pharmacology, therapy, and toxicology},
  year={1990},
  volume={28 6},
  pages={
          245-50
        }
}
Three-year post-marketing surveillance (PMS) on midecamycin acetate dry syrup from July, 1985 through April, 1988 resulted in collection of reports on 12,169 patients. Among these, a total of 66 patients (0.54%) with side effects were reported. The main side effects caused by this drug were gastrointestinal and skin appendages disorders. They included diarrhea, abdominal pain, eruption and others. Side effects, which had not been observed up to the approval were itchiness and multiple erythema… CONTINUE READING